# SDR R61A201901220106

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,059 hours, 7,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT INDICATION ON EICAS. CHANGED EMERGENCY LIGHT PANEL UNIT IAW AMM 33-50-01. FAULT CLEARED.
